# SDR DALA2022072805196

- Difficulty date: July 27, 2022
- Submitted: July 28, 2022
- Operation: Air carrier
- Aircraft: N186DN
- Make and model: Boeing 767332
- Aircraft serial: 27962
- Aircraft time: 110,120 hours, 15,595 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 0186, COCKPIT EMERGENCY EXIT SIGN INOP. CORRECTIVE ACTION: REPLACED BATTERIES. (9208861)
